ACA App
Annals of Cardiac Anaesthesia Annals of Cardiac Anaesthesia Annals of Cardiac Anaesthesia
Home | About us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Submission | Subscribe | Advertise | Contact | Login 
Users online: 500 Small font size Default font size Increase font size Print this article Email this article Bookmark this page
Read this article

 


    Article Cited by others

LETTER TO EDITOR

Intravenous ondansetron causing severe bradycardia: Two cases

Afonso Nisha, Dang Amit, Namshikar Viraj, Kamat Sahish, Rataboli Padmanabh V

Year : 2009| Volume: 12| Issue : 2 | Page no: 170-171

   This article has been cited by
 
1 Glycopyrrolate-induced respiratory arrest: an unusual side effect
S. DęSOUZA,V. GOWLER
Acta Anaesthesiologica Scandinavica. 2015; : n/a
[Pubmed]  [Google Scholar] [DOI]
2 Perioperative management of hereditary arrhythmogenic syndromes
C. Staikou, K. Chondrogiannis, A. Mani
British Journal of Anaesthesia. 2012; 108(5): 730
[HTML Full text]  [Google Scholar] [DOI]
3 Symptomatic sinus bradycardia: A rare adverse effect of intravenous ondansetron
Moazzam, M.S., Nasreen, F., Bano, S., Amir, S.H.
Saudi Journal of Anaesthesia. 2011; 5(1): 96-97
[Pubmed]  [Google Scholar]
4 Gastrointestinal drugs
Blandizzi, C. and Scarpignato, C.
Side Effects of Drugs Annual. 2011; 33(1): 741-767
[Pubmed]  [Google Scholar]
5 Rate of administration of intravenous ondansetron
Prakash, S., Aggarwal, M.
Indian Journal of Anaesthesia. 2011; 55(4): 426-427
[Pubmed]  [Google Scholar]